MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II NEEDLE; AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II NEEDLE; AVF NEEDLE
Model Number FS+173230BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Numerous instances of safety device failing (failing to clip, failing to retract), no injuries are reported at this time.Facility has been trained and has been using the safetouch ii needles for over 5 years.No additional information provided.

Brand Name
NIPRO SAFETOUCH II NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key11803681
Report Number1056186-2021-00009
Device Sequence Number3515188
Product Code FOZ
UDI-Device Identifier00383790000208
UDI-Public00383790000208
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
Report Date (Section F) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberFS+173230BC
Device Catalogue NumberFS+173230BC
Device Lot Number20D11
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2021
Device Age12 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer05/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA05/10/2021